# SDR DXTA200400446

- Difficulty date: November 13, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 5,178 hours, 3,121 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE PLACED IN THE UP POSITION A LOUD CLUNK WAS HEARD, GOT THE RED UNSAFE AND GREEN NOSE GEAR LIGHT.  PLACED GEAR IN THE DOWN POSITION AND GOT 3 GREEN LIGHTS THE GEAR HANDLE WOULD NOT MOVE UP OR DOWN.  ITEM IS UNDER INVESTIGATION.
